Publication
Title
On the derivation of power-law distributions within classical statistical mechanics far from the thermodynamic limit
Author
Language
English
Source (journal)
Physica: A: theoretical and statistical physics. - Amsterdam
Publication
Amsterdam : 2006
ISSN
0378-4371
Volume/pages
365:1(2006), p. 162-166
ISI
000237360300027
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 05.06.2017
To cite this reference